# SDR SWAA2024092030434

- Difficulty date: August 25, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N8582Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64801
- Aircraft time: 19,645 hours, 10,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BTW BS 500 TO BS 500A RBL 24 WL 156.1 FWD CARGO COMPARTMENT 2024-525819<[01] REPLACED NEW WEB - INTERCOSTAL LOCATED BTW BS 500 TO BS 500A RBL 24 WL 156.1 FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DWG 143A0080 SHEET 39 REV-. SEE INDIVIDUAL SIGN-OFF BELOW.;[02] COMPLETED JOB
